# SDR SWAA2025092906899

- Difficulty date: August 21, 2025
- Submitted: September 29, 2025
- Operation: Air carrier
- Aircraft: N8615E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36933
- Aircraft time: 40,143 hours, 19,338 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Angle
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SUPPORT ANGLE LOCATED TRAILING EDGE INTERNAL CAVITY ORSS 472 AT LT WING.  REPLACED SUPPORT ANGLE LOCATED ON TRAILING EDGE INTERNAL CAVITY ORSS 472 AT LT WING. IAW B737-800 SRM 51-40-02 AND DWG# 115A3710; SHEET 5 AND REV -.
